Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 139, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 8, 2007, 4:55 PM EDT for Clayton County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2007, 4:55 PM EDT (20:55 UTC)
- Expired
- Jun 8, 2007, 5:30 PM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Clayton County, GA
The radar
The Atlanta radar (KFFC), 28 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.9 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 476 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 766 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -78 m²/s²
- 0-3 km storm-relative helicity
- -46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 082056
SVRFFC
GAC063-082130-
/O.NEW.KFFC.SV.W.0139.070608T2055Z-070608T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
455 PM EDT FRI JUN 8 2007
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLAYTON COUNTY IN NORTH CENTRAL GEORGIA
* UNTIL 530 PM EDT
* AT 453 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
RIVERDALE...MOVING EAST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FOREST PARK...LAKE CITY...MORROW...AND JONESBORO.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3364 8441 3355 8441 3342 8438 3343 8429
3362 8427
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:37 PM EDT, 1 hour 18 minutes earlier.
Area forecast discussion, Jun 8, 3:37 PM EDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 337 PM EDT FRI JUN 8 2007 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... UPPER RIDGE REMAINS THE DOMINATE FEATURE ACROSS THE SOUTHERN STATES. THE CENTER OF THE RIDGE...HOWEVER...HAS DRIFTED SLIGHTLY WEST OF ITS RECENT POSITION. STRONG SHORT WAVE MOVING THROUGH THE OHIO VALLEY ALLOWING A WEAK COLD FRONT AND BETTER SOUTHERLY LOW-LEVEL FLOW ACROSS THE AREA THEN WE HAVE SEEN IN SOME TIME. A WEAK SHORT WAVE IS EVIDENT IN THE MID-LEVELS RIDING DOWN THE EAST SIDE OF THE UPPER RIDGE. SURFACE INFLOW INTO THE NORTHERN U.S. SYSTEM HAS ALLOWED DEWPOINTS TO SURGE INTO THE LOW 70S...THE HIGHEST VALUES WE HAVE SEEN SO FAR THIS YEAR. THE HIGH DEWPOINTS AND HIGH TEMPERATURES HAVE COMBINED TO CREATE A VERY UNSTABLE AIR MASS WITH MUCAPES 4000-5000 J/KG ACROSS THE AREA THIS AFTERNOON. WITH AT LEAST SOME MINIMAL DYNAMICS IN PLACE COMBINED WITH EXTREME INSTABILITY...SCATTERED PULSE SHRA/TSRA HAVE DEVELOPED ACROSS MUCH OF THE CWA THIS AFTERNOON. ONCE AGAIN...GIVEN THE EXTREME INSTABILITY...NOT SURPRISED THAT A FEW OF THESE ARE BECOMING SEVERE WITH 50 DBZ CORES AT OR ABOVE 30000 FT. WHILE DAYTIME INSOLATION IS THE MAIN DRIVING FORCE BEHIND THE ACTIVITY...CANNOT RULE OUT ISOLATED ACTIVITY CONTINUING OVERNIGHT GIVEN SLIGHT DYNAMIC FORCING. THUS...I AM NOT COMFORTABLE WITH DROPPING POPS COMPLETELY OVERNIGHT. THE WEAK FRONTAL BOUNDARY SHOULD DRIFT TO NEAR ATL-AHN BY MORNING AND ANY ACTIVITY OCCURRING OVERNIGHT SHOULD BE IN THE NORTH PART OF THE CWA. DURING THE DAY SAT...THE WEAK BOUNDARY SHOULD DRIFT FURTHER SOUTH INTO CENTRAL GA SAT AND THE FOCUS FOR ACTIVITY SHOULD MOVE FURTHER SOUTH AS WELL. MAX HEATING AND THE FRONTAL BOUNDARY WILL COMBINE TO ALLOW ISOLATED TO SCATTERED CONVECTION MAINLY SOUTH OF A LGC-AGS LINE FOR SAT AFTERNOON...AGAIN ISOLD PULSE SEVERE CANNOT BE RULED OUT. MAV/MET MOS POPS HAVE BEEN WAY TOO LOW LATELY...THUS HAVE GONE WELL ABOVE MAV/MET MOS POPS FOR TONIGHT AND SAT. BY SUN...HOWEVER...NORTHERLY FLOW ALOFT WILL INTENSIFY AS THE UPPER RIDGE STRENGTHENS TO THE WEST ALLOWING THE FRONTAL BOUNDARY TO SINK FURTHER SOUTH TOWARD THE FL BORDER. DEWPOINTS FALL INTO THE 50S AND LOW 60S BY SUN. GFS/NAM HAVE BEEN VERY CONSISTENT WITH A DRY FORECAST FOR THE CWA FOR SUN. WILL NOT CARRY ANY POPS FOR SUN AT THIS TIME. ONCE AGAIN...MAV/MET/FWC MOS TEMPS LOOK REASONABLE FOR MINS. THE MAV MOS TEMPS CONTINUE TO BE 3-5 DEGREES TOO HIGH FOR MAX TEMPS AND THESE HAVE BEEN LOWERED ONCE AGAIN. HIGHS OF 96-98 JUST DO NOT LOOK REASONABLE GIVEN NORTHERLY FLOW ALOFT. NONETHELESS...TEMPS NEAR +20C AT 850MB THE NEXT FEW DAYS WILL KEEP TEMPS IN MOST AREAS ABOVE NORMAL...NEAR 90 OR BETTER. SUN SHOULD BE THE HOTTEST DAY WITH NEAR FULL SUNSHINE AND MOSTLY DRY GROUND IN PLACE. .LONG TERM /MONDAY THROUGH FRIDAY/... THE UPPER RIDGE REMAINS THE DOMINATE FEATURE THROUGH MUCH OF NEXT WEEK. THE CENTER OF THE RIDGE SHOULD REMAIN JUST WEST OF THE AREA THROUGH MID-WEEK AND THEN DRIFT FURTHER WEST INTO THE SW U.S. TOWARD THE END OF THE WEEK. THUS...THE BEST CHANCE OF ANY MEANINGFUL RAIN WILL NOT RETURN TO THE FORECAST UNTIL AT LEAST THE END OF THE WEEK. NORTHERLY FLOW ALOFT WILL REMAIN IN PLACE AND GRADUALLY INTENSIFY THROUGH THE WEEK AS THE UPPER RIDGE BACKS OFF TO THE WEST. THE GFS HAS BEEN QUITE CONSISTENT FROM RUN-TO-RUN SHOWING MOISTURE CREEPING INTO THE EASTERN SECTIONS MON...BUT ESPECIALLY TUE-WED. IT ALSO CLEARLY HAS SOME CONVECTIVE FEEDBACK PROBLEMS IN THE TUE-WED PERIOD. IN GENERAL...A DRY FORECAST APPEARS TO BE THE RULE THROUGH WED...BUT AM NOT COMFORTABLE WITH NO MENTION OF POPS IN EC/SE SECTIONS AS SFC EASTERLY FLOW BRINGS MOISTURE IN OFF THE ATLANTIC. 500MB TEMPS DROP INTO THE -10C/-11C RANGE...RESULTING IN STEEPER LAPSE RATES. THUS...AFTERNOON DIURNAL SEA BREEZE ACTIVITY WILL BE A POSSIBILITY EAST AFTERNOON MON-WED...BUT ESPECIALLY TUE- WED. BY THU...THE UPPER RIDGE HAS FLATTENED ENOUGH TO ALLOW WEAK SHORT WAVE ENERGY TO MOVE TOWARD THE AREA FROM THE NW. SFC FLOW BECOMES SW AND DEWPOINTS RETURN BACK TO NEAR 70 FOR MUCH OF THE CWA. FRI APPEARS TO BRING THE BEST CHANCE FOR SCT CONVECTION TO THE AREA. VERY WARM TEMPS NEAR +20C REMAIN IN PLACE AT 850MB...ONLY COOLING SLIGHTLY TOWARD MID-WEEK. THUS...MAX TEMPS SHOULD REMAIN CLOSE TO 90 MUCH OF THE UPCOMING WEEK. LOWER DEWPOINTS THE FIRST PART OF THE WEEK WILL ALLOW MIN TEMPS TO FALL INTO THE 60S...BUT BY THE END OF THE WEEK MUGGY LOWS INT HE 70S WILL BE BACK. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 92 66 93 67 / 30 20 5 5 5 ATLANTA 72 89 69 91 70 / 30 20 5 5 5 BLAIRSVILLE 66 83 57 88 63 / 30 10 5 10 10 CARTERSVILLE 69 89 64 91 63 / 30 10 5 5 5 COLUMBUS 73 93 72 95 71 / 20 30 5 5 5 GAINESVILLE 70 89 66 90 67 / 30 10 5 10 10 MACON 71 93 68 95 68 / 20 30 5 5 5 ROME 69 90 66 93 63 / 30 10 5 10 10 PEACHTREE CITY 68 90 63 92 63 / 30 20 5 5 5 VIDALIA 73 93 74 93 71 / 20 30 10 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 19/12
Hazardous weather outlook, Jun 8, 12:15 PM EDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1215 PM EDT FRI JUN 8 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-091100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1215 PM EDT FRI JUN 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT A FEW SEVERE THUNDERSTORMS ARE POSSIBLE OVER NORTH AND PORTIONS CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... HIGH PRESSURE PERSISTS OVER THE SOUTHEAST TODAY. SOUTHWEST SURFACE FLOW WILL BRING INCREASED GULF MOISTURE ACROSS THE AREA THROUGH TONIGHT. AFTERNOON HEATING INCREASE INSTABILITY ACROSS NORTH AND CENTRAL GEORGIA THROUGH THIS EVENING. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM THUNDERSTORMS THIS AFTERNOON WILL BE WIND GUSTS TO 50 MPH AND FREQUENT CLOUD-TO-GROUND LIGHTNING. .DISCUSSION... HIGH PRESSURE CONTINUES TO CONTROL THE SOUTHEAST WITH WEAK DYNAMICS ALOFT. HOWEVER...AFTERNOON HEATING WILL AID THUNDERSTORM DEVELOPMENT THROUGH THIS EVENING. THE AIR MASS WILL BECOME UNSTABLE WITH LIFTED INDEX VALUES RANGING FROM -2 TO -3...AND CAPES FROM 2000 TO 3000. WITH LITTLE DYNAMIC FORCING...THE THUNDERSTORMS WILL BE WIDELY SCATTERED AND A FEW MAY PULSE TO SEVERE LIMITS. THE MOST LIKELY AREA FOR SEVERE THUNDERSTORMS WILL BE NORTH AND WEST OF A COLUMBUS TO ATHENS LINE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS ARE POSSIBLE SATURDAY...AND AGAIN MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Local storm report, Jun 8, 4:15 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
415 PM EDT FRI JUN 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG CEDARTOWN 34.02N 85.26W
06/08/2007 POLK GA COUNTY OFFICIAL
911 CENTER REPORTED DOWNED TREE ALONG CAVE SPRING ROAD IN
NORTHWEST PART OF CEDARTOWN.
&&
SBKSpecial weather statement, Jun 8, 4:16 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 416 PM EDT FRI JUN 8 2007 GAZ044-052-053-055-082100- 416 PM EDT FRI JUN 8 2007 AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM PALMETTO TO FRANKLIN...MOVING EAST AT 20 MPH. RADAR INDICATES THAT WINDS OF 40 TO 45 MPH ARE POSSIBLE WITH THIS ACTIVITY. LIGHTNING DETECTION SYSTEMS INDICATE FREQUENT CLOUD-TO-GROUND LIGHTNING STRIKES WITH THIS ACTIVITY. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, Jun 8, 4:32 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 432 PM EDT FRI JUN 8 2007 GAZ013-021-082115- 432 PM EDT FRI JUN 8 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN CHEROKEE AND PICKENS COUNTIES UNTIL 515 PM EDT... AT 428 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER WALESKA...MOVING EAST AT 10 MPH. PEA-SIZED HAIL AND WIND GUSTS OF 35 TO 40 MPH ALONG WITH FREQUENT LIGHTNING WILL BE POSSIBLE WITH THIS ACTIVITY. LIGHTNING DETECTION SYSTEMS INDICATE FREQUENT CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS CHEROKEE AND PICKENS COUNTIES. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, Jun 8, 4:34 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 434 PM EDT FRI JUN 8 2007 GAZ025-035-082115- 434 PM EDT FRI JUN 8 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN EASTERN BARROW AND WESTERN JACKSON COUNTIES UNTIL 515 PM EDT... AT 432 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER ARCADE...MOVING SOUTHEAST AT 15 MPH. PEA-SIZED HAIL AND WIND GUSTS OF 35 TO 40 MPH WILL BE POSSIBLE WITH THIS ACTIVITY. LIGHTNING DETECTION SYSTEMS INDICATE FREQUENT CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS BARROW AND JACKSON COUNTIES. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, Jun 8, 4:39 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 439 PM EDT FRI JUN 8 2007 GAZ055-082130- 439 PM EDT FRI JUN 8 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN CLAYTON COUNTY UNTIL 530 PM EDT... AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM FOREST PARK TO 9 MILES SOUTHWEST OF RIVERDALE...MOVING EAST AT 45 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS CLAYTON COUNTY THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE RIVERDALE...IRONDALE...MORROW...LAKE CITY... FOREST PARK...CONLEY...LOVEJOY...JONESBORO AND BONANZA. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 8, 4:53 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 453 PM EDT FRI JUN 8 2007 GAZ032-082145- 453 PM EDT FRI JUN 8 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND WIND GUSTS OF 35 TO 40 MPH IN NORTHERN COBB COUNTY UNTIL 545 PM EDT... AT 449 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EXTREME SOUTH CENTRAL CHEROKEE COUNTY...MOVING EAST AT 10 MPH. PEA-SIZED HAIL AND WIND GUSTS OF 35 TO 40 MPH WILL BE POSSIBLE WITH THIS ACTIVITY. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH THIS ACTIVITY. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 1:45 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 30 min |
| Jun 8, 3:05 PM EDT | Severe Thunderstorm Warning | FFC | Polk | 25 min |
| Jun 8, 4:17 PM EDT | Severe Thunderstorm Warning | FFC | Fulton | 28 min |
| Jun 8, 4:22 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 38 min |
| Jun 8, 4:30 PM EDT | Severe Thunderstorm Warning | FFC | Fayette | 45 min |
| Jun 8, 4:39 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 36 min |
| Jun 8, 5:04 PM EDT | Severe Thunderstorm Warning | FFC | Walton | 26 min |
| Jun 8, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 46 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.